# SDR SWAA990587

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65C25286
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, WALKAROUND INSPECTION FOUND THE LEFT WING LOWER TRAILING EDGE BEAM CRACKED.  REMOVED AND REPLACED BEAM PER SRM.
